# SDR 0400359860

- Difficulty date: February 28, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 62,704 hours, 61,789 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 39200485511
- Part serial: 00539
- Condition: Malfunctioned
- Location: Rt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN SLATS WERE EXTENDED, THE AIRCRAFT ROLLED TO THE RIGHT.  THE BLUE SLAT EXTEND LIGHT DID NOT ILLUMINATE BUT NO MENTION OF SLAT DISAGREEMENT ANNUNCIATOR STATUS.  AS THE AIRCRAFT SLOWED TO 190 KTS, THE SLAT EXTEND LIGHT ILLUMINATED.  IT WAS NOTED THAT THERE HAD BEEN NO PROBLEMS WITH THE SLAT POSITIONING DURING TAKEOFF AT DTW.  LANDING WAS UNEVENTFUL AT MBS.  MAINTENANCE COULD NOT FIND ANY PROBLEMS VISUALLY OR OPERATIONALLY WITH EITHER WING.  THE SLAT ACTUATOR AND T-DUCT FOR THE RIGHT WING WERE REPLACED AS A PRECAUTION.  THE AIRCRAFT RETURNED TO SERVICE.
